# SDR AALA201712069005

- Difficulty date: December 4, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 49,597 hours, 29,605 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53112546201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACKED FITTING AT FR 20 BETWEEN LEFT HAND STRINGER 10 TO LEFT HAND STRINGER 11. REPLACED FITTING AT FR 20 BETWEEN LEFT HAND STRINGER 10 TO LEFT HAND STRINGER 11 PER DRAWING D531112300 AND EA 275656.
